MAUDE Adverse Event Report: VYAIRE MEDICAL. AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL. AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire field service representative (fsr) went onsite and evaluated the ventilator.Upon checking, fsr noticed constant circuit disconnected.Troubleshooting was performed; however, the error is still there.Fsr determined a new gas delivery engine (gde) is needed.Part was sent to customer.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the avea showed 87% leak during ventilation on a patient.The device was removed from the patient and they replaced another device.At this time, patient harm is unknown.
 
Additional Manufacturer Narrative
Result of investigation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.The reported complaint was unable to be confirmed or duplicated.As a precautionary measure, the tca assembly with new tca board assembly will be replaced.Factory service department to install a new pcba, patient assist call and tca then have assembly processed.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9806888
Report Number2021710-2020-11483
Device Sequence Number778751
Product Code CBK
UDI-Device Identifier10846446000351
UDI-Public(01)10846446000351(11)20050629
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17212-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer06/04/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;